# SDR ASAA2017032920341

- Difficulty date: March 29, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 74,648 hours, 43,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69366001
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R ATTACH ANGLE CRACKED AT BS 277.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGER ATTACH ANGLE IAW SRM 51-40-02-0G-0.
